# SDR ASAA2013041294430

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 25,231 hours, 7,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 4901
- Condition: Failed
- Location: Precooler
- Part time: 44,950 hours, 21,728 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW ACARS RECEIVED FROM FLT 480 INBD SAN AND ALSO CONVERSATION W/ PILOT AFTER LANDING, DUCT SPLIT INDICATED L 23 PSI R 42 PSI AT FL370.  GAP NARROWED AS FLIGHT PROGRESSED TO L 28 PSI R 40 PSI.  NO OTHER PROBLEMS NOTED.  DUCT SPLIT WITHIN LIMITS. PRECAUTIONARILY SCHEDULED BLEED AIR SYS CHECK.  ACCOMPLISHED BLEED AIR SYS HEALTH CHECK ON NR 1 ENGINE REF T/C NG-36WC-0001 FOUND PRECOOLER VALVE AND HIGH STAGE VALVE BAD.  NO OTHER DEFECTS NOTED.  R & R AND OPS CHECKED NORMAL NR 1 ENGINE PRECOOLER CONTROL VALVE REF AMM 36-12-02 AND R & R NR 1 HIGH STAGE VALVE.  LEAK AND OPS CHECKED GOOD. REF AMM 36-11-06. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST AND OPS CHECKED GOOD REF AMM 36-11-00-710-801.
